Hybrids between hyperbolic and elliptic differential operators with constant coefficients

Johan Fehrman Institut Mittag-Leffler, Aurav. 17, Djursholm, Sweden

TBD mathscidoc:1701.332419

Arkiv for Matematik, 13, (1), 209-235, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 307 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{johan1974hybrids,
  title={Hybrids between hyperbolic and elliptic differential operators with constant coefficients},
  author={Johan Fehrman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456087096228},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={209-235},
  year={1974},
}
Johan Fehrman. Hybrids between hyperbolic and elliptic differential operators with constant coefficients. 1974. Vol. 13. In Arkiv for Matematik. pp.209-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456087096228.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved